Affordable Access

Publisher Website

FIML estimation of models with multiple regimes and covariance restrictions

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
18
Issue
1
Identifiers
DOI: 10.1016/0165-1765(85)90072-2

Abstract

Abstract This paper examines the FIML estimator for a system of simultaneous equations in which a structural change, at a known time, has taken place in one or two of the equations, while the rest are unaffected.

There are no comments yet on this publication. Be the first to share your thoughts.